I never knew this about SSRI Things docs don't tell you

Discussion in 'Fibromyalgia Main Forum' started by Empower, Sep 19, 2008.

  1. Empower

    Empower New Member

    Drugs that can cause ulcers or bleeding from the intestinal tract

    Selective serotonin reuptake inhibitors (SSRIs) and nonsteroidal anti-inflammatory drugs (NSAIDs), when combined, can interact to increase the risk of upper gastrointestinal bleeding


    No wonder my stomach is a mess - I just came off Effexor XR - 1 week off of it and I am trying desperately not to take Aspirin or Motrin, but man it is tough!!!!!
  2. lrning2cope

    lrning2cope New Member

    it is a wonder any of us are even alive . It seems that with every ad that I hear that has to do with medicine , the side effects that they list are worse than the problem you had in the first place ! There must be a term for medicine - induced illness.

  3. Spinetti

    Spinetti New Member

    of, or relating to, illness caused by medical treatment.

    I suppose that could include OTC stuff. NSAIDS are a worrying.